# SDR FDEA201010093981

- Difficulty date: October 9, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 36,868 hours, 14,172 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Part number: D224260002
- Part serial: DRG306
- Condition: Leaking
- Location: Mlg
- Part time: 33,550 hours, 12,237 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT ON DEPARTURE,  RETURNED TO RPVM, HAD LANDING GEAR RETRACTION FAULT PROX. DETECTION BOX FAULTED TO "BR" - BOGIE RIGHT FAIL.  ON INSPECTION RT MAIN GEAR, FOUND PITCH  DAMPER BUTTON POPPED OUT.  FAILED RETRACTION ON BOTH SYSTEMS.  COMPLETED RH MAIN GEAR PITCH DAMPER REPLACEMENT IAW   AMM 32-11-15-04. CHARGE PITCH DAMPER NITROGEN CHAMBER PER AMM 12-12-32 P. BLK 501.  PROX BOX RESETTED, AND AIRCRAFT OK FOR SERVICE.
